@article{arangopineros-frengley-vemulapalli:galois-groups-of-avs,
  title         = {Galois groups of low dimensional abelian varieties over finite fields},
  author        = {{Arango-Pi{\~n}eros}, Santiago and {Frengley}, Sam and {Vemulapalli}, Sameera},
  journal       = {arXiv e-prints},
  year          = 2024,
  pages         = {arXiv:},
  url           = {https://doi.org/},
}
    
@article{frengley:geometry-humbert,
  title         = {On the geometry of the Humbert surface of square discriminant},
  author        = {{Frengley}, Sam},
  journal       = {arXiv e-prints},
  year          = 2024,
  pages         = {arXiv:2408.09830},
  url           = {https://doi.org/10.48550/arXiv.2408.09830},
}

@article{frengley:explicit-7-tors-in-sha,
  title         = {Explicit $7$-torsion in the Tate-Shafarevich groups of genus $2$ Jacobians},
  author        = {{Frengley}, Sam},
  journal       = {arXiv e-prints},
  year          = 2024,
  pages         = {arXiv:2405.11693},
  url           = {https://doi.org/10.48550/arXiv.2403.03191},
}

@article{cowan-frengley-martin:generic-models-for-rm,
  title         = {Generic models for genus 2 curves with real multiplication},
  author        = {{Cowan}, Alex and {Frengley}, Sam and {Martin}, Kimball},
  journal       = {arXiv e-prints},
  keywords      = {Mathematics - Number Theory, Mathematics - Algebraic Geometry},
  year          = 2024,
  month         = mar,
  pages         = {arXiv:2403.03191},
  url           = {https://doi.org/10.48550/arXiv.2403.03191},
}

@inproceedings{corterealsantos-costello-frengley:NN-splittings,
  author        = {{Corte-Real Santos}, Maria and {Costello}, Craig and {Frengley}, Sam},
  editor        = {{Tang}, Qiang and {Teague}, Vanessa},
  title         = {An {A}lgorithm for {E}fficient {D}etection of $(N,N)$-{S}plittings and {I}ts {A}pplication to the {I}sogeny {P}roblem in {D}imension 2},
  booktitle     = {Public-Key Cryptography -- PKC 2024},
  year          = {2024},
  publisher     = {Springer Nature Switzerland},
  address       = {Cham},
  pages         = {157--189}
}
  
@article{frengley:12-congs,
  author        = {Frengley, Sam},
  title         = {On $12$-congruences of elliptic curves},
  journal       = {Int. J. Number Theory},
  fjournal      = {International Journal of Number Theory},
  volume        = {20},
  year          = {2024},
  number        = {2},
  pages         = {565--601},
  issn          = {1793-0421,1793-7310},
  mrclass       = {11G05 (11F80)},
  mrnumber      = {4709643},
  doi           = {10.1142/S1793042124500301},
  url           = {https://doi.org/10.1142/S1793042124500301},
}
  
@article{frengley:congs-of-ell-crv-nonsurj-reps,
  title         = {Congruences of elliptic curves arising from nonsurjective mod {$N$} {G}alois representations},
  author        = {{Frengley}, Sam},
  year          = 2023,
  journal       = {Math. Comp.},
  volume        = 92,
  number        = 339,
  pages         = {409--450},
  doi           = {10.1090/mcom/3770},
  issn          = {0025-5718},
  url           = {https://doi.org/10.1090/mcom/3770},
  fjournal      = {Mathematics of Computation},
  mrclass       = {11G05},
  mrnumber      = 4496970
}

@phdthesis{frengley:thesis,
  title         = {Explicit moduli spaces for curves of genus 1 and 2},
  author        = {{Frengley}, Samuel},
  year          = {2023},
  month         = {December},
  school        = {University of Cambridge},
  type          = {PhD thesis},
  url           = {https://www.repository.cam.ac.uk/handle/1810/369243},
  doi           = {10.17863/CAM.109127},
  keywords      = {Arithmetic Geometry, Elliptic curves, Galois representations, Hilbert modular surfaces, Modular curves, Number Theory}
}